Morning Sickness…Say What?!
I am in need of some sympathy…not really, I just want to whine a bit.
I have had the WORST morning this morning. My Doctor has put me on the Norimin combined pill in order to decrease my risk of endometrial cancer and look after my bones. The last pill I was on two years ago (Levlen ED) made me nauseated for the first 3 months but after that it completely went away. I took the first Norimin pill last night and woke up this morning feeling so incredibly ill. I never wake up feeling like I’m going to throw up so this was just plain unusual. Dad told me not to go to work because my face had gone completely white and I couldn’t stand up due to my dizziness so I went back to bed. After an hour and a half of laying in bed feeling like arse monkies I went to the toilet in the hope that it would make me feel better. Then for the first time in a very long time I started throwing up. If this is what morning sickness feels like I never ever EVER want to have children. I am considering adoption actually. I have an insane fear of throwing up and will go to ANY lengths to avoid it so after that little episode I was in tears on the bathroom floor. S I think it goes without saying that I had a terrible morning. I went back to bed after that and went to sleep for an hour or so and I woke up feeling much better.
I’m pissed off because I really need to be working and earning money for next year when I won’t have a job but these things happen. There is no point in being annoyed at myself for something I have no control over. I am not going to take anymore of those pills. However, if you would like to find out what morning sickness is like, look into taking Norimin. I understand why this happened though. The pill tricks your body into thinking it’s pregnant so it’s no surprise that it’s possible to feel nauseated for the first few months of taking it. But actually experiencing full on morning sickness without even being pregnant? Umm no thank you. I’d rather eat haggis.
Have you ever taken a contraceptive pill for reasons other than contraception? If so, what were your experiences?